MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardex® Lubri-Sil® I.C. All-Silicone Temp Sensing Foley Catheter; Silicone Foley Catheter

C.R. Bard Inc. (Covington) -1018233 Bardex® Lubri-Sil® I.C. All-Silicone Temp Sensing Foley Catheter; Silicone Foley Catheter
Catalog Number 119316M
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.
 
Event or Problem Description
It was reported by customer that there was a leak in the foley tubing.

Brand Name
Bardex® Lubri-Sil® I.C. All-Silicone Temp Sensing Foley Catheter
Common Device Name
Silicone Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50059469
Report Number1018233-2026-04978
Device Sequence Number10745850
Product Code MJC
UDI-Device Identifier00801741039911
UDI-Public(01)00801741039911
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119316M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer07/30/2026
08/25/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date08/03/2026
08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown